MathSciNet Relay Station
MathSciNet bibliographic data
MR2298819 (2008f:16015) 16E30 (16G70)
Iyama, Osamu Higher-dimensional Auslander-Reiten theory on maximal orthogonal subcategories. Adv. Math. 210 (2007), no. 1, 22–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement